Alert archive / Idaho / Wind Advisories in 2016

Wind Advisory 16, NWS Pocatello, ID

May 8, 2016

NWS Pocatello, ID issued this wind advisory at May 8, 2016, 1:59 PM MDT. It took effect at May 9, 2016, 10:00 AM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 8, 2016, 1:59 PM MDT (19:59 UTC)
In effect from
May 9, 2016, 10:00 AM MDT
Expired
May 9, 2016, 8:00 PM MDT
In force
10 hr
Issued by
NWS Pocatello, ID

The text

As transmitted.

346 
WWUS75 KPIH 081959
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
159 PM MDT SUN MAY 8 2016


IDZ021-091000-
/O.NEW.KPIH.WI.Y.0016.160509T1600Z-160510T0200Z/
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITY OF...POCATELLO
159 PM MDT SUN MAY 8 2016

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT MONDAY. 

* IMPACTS/TIMING...STRONG SOUTHWEST WINDS WILL DEVELOP BY LATE
  MONDAY MORNING. DRIVING MAY BE DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH
  CAN BE EXPECTED.

* LOCATIONS...AMERICAN FALLS...ABERDEEN...POCATELLO...FORT HALL
  AND BLACKFOOT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. GUSTS
AROUND 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
5 follow-up statements
630 
WWUS75 KPIH 091008
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
408 AM MDT MON MAY 9 2016

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MDT TODAY...

IDZ017-020-022-100200-
/O.EXA.KPIH.WI.Y.0016.160509T1600Z-160510T0200Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...HEYBURN...
IDAHO FALLS...REXBURG...MALAD CITY...OAKLEY...ROCKLAND
408 AM MDT MON MAY 9 2016

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT
THIS EVENING. 

* IMPACTS/TIMING...STRONG SOUTHWEST WINDS WILL DEVELOP BY LATE 
  MONDAY MORNING. DRIVING MAY BE DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 
  TO 50 MPH CAN BE EXPECTED. 

* LOCATIONS...BURLEY...RUPERT...YALE...IDAHOME...HEYBURN...IDAHO
  FALLS...REXBURG...MALAD CITY...OAKLEY AND ROCKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. GUSTS
AROUND 45 TO 50 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

IDZ021-100200-
/O.CON.KPIH.WI.Y.0016.160509T1600Z-160510T0200Z/
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITY OF...POCATELLO
408 AM MDT MON MAY 9 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MDT THIS EVENING...

* IMPACTS/TIMING...STRONG SOUTHWEST WINDS WILL DEVELOP BY LATE 
  MONDAY MORNING. DRIVING MAY BE DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 
  TO 50 MPH CAN BE EXPECTED. 

* LOCATIONS...AMERICAN FALLS...ABERDEEN...POCATELLO...FORT HALL 
  AND BLACKFOOT 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. GUSTS
AROUND 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
155 
WWUS75 KPIH 091942
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
142 PM MDT MON MAY 9 2016

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MDT TODAY...

IDZ020-100200-
/O.UPG.KPIH.WI.Y.0016.000000T0000Z-160510T0200Z/
/O.NEW.KPIH.HW.W.0001.160509T1942Z-160510T0200Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG
142 PM MDT MON MAY 9 2016

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

* IMPACTS/TIMING...EXTREMELY STRONG SOUTHWEST WINDS WILL CONTINUE
  ACROSS THE ARCO DESERT AND THE UPPER SNAKE PLAIN. DRIVING WILL
  BE DIFFICULT AT BEST FOR ALL VEHICLES...ESPECIALLY ON EAST-WEST
  ROADS. SIGNIFICANTLY REDUCED VISIBILITY DUE TO BLOWING DUST HAS
  ALREADY FORCED THE CLOSURE OF INTERSTATE 15 BETWEEN IDAHO FALLS
  AND ROBERTS. 

* WINDS...SOUTHWEST WINDS OF 40 TO 45 MPH WITH GUSTS OVER 60 MPH
  CAN BE EXPECTED.

* LOCATIONS...IDAHO FALLS...REXBURG...IDAHO NATIONAL LABORATORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ017-021-022-100200-
/O.CON.KPIH.WI.Y.0016.000000T0000Z-160510T0200Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...HEYBURN...POCATELLO...
MALAD CITY...OAKLEY...ROCKLAND
142 PM MDT MON MAY 9 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* IMPACTS/TIMING...STRONG WEST TO SOUTHWEST WINDS WILL CONTINUE
  INTO THIS EVENING. DRIVING MAY BE DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 
  TO 50 MPH CAN BE EXPECTED. 

* LOCATIONS...AMERICAN FALLS...ABERDEEN...POCATELLO...FORT HALL 
  AND BLACKFOOT 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. GUSTS
AROUND 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
139 
WWUS75 KPIH 091945 CCA
NPWPIH

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE POCATELLO ID
145 PM MDT MON MAY 9 2016

IDZ020-100200-
/O.UPG.KPIH.WI.Y.0016.000000T0000Z-160510T0200Z/
/O.NEW.KPIH.HW.W.0001.160509T1945Z-160510T0200Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG
145 PM MDT MON MAY 9 2016

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

* IMPACTS/TIMING...EXTREMELY STRONG SOUTHWEST WINDS WILL CONTINUE
  ACROSS THE ARCO DESERT AND THE UPPER SNAKE PLAIN. DRIVING WILL
  BE DIFFICULT AT BEST FOR ALL VEHICLES...ESPECIALLY ON EAST-WEST
  ROADS. SIGNIFICANTLY REDUCED VISIBILITY DUE TO BLOWING DUST HAS
  ALREADY FORCED THE CLOSURE OF INTERSTATE 15 BETWEEN IDAHO FALLS
  AND ROBERTS. 

* WINDS...SOUTHWEST WINDS OF 40 TO 45 MPH WITH GUSTS OVER 60 MPH
  CAN BE EXPECTED.

* LOCATIONS...IDAHO FALLS...REXBURG...IDAHO NATIONAL LABORATORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ017-021-022-100200-
/O.CON.KPIH.WI.Y.0016.000000T0000Z-160510T0200Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...HEYBURN...POCATELLO...
MALAD CITY...OAKLEY...ROCKLAND
145 PM MDT MON MAY 9 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* IMPACTS/TIMING...STRONG WEST TO SOUTHWEST WINDS WILL CONTINUE
  INTO THIS EVENING. DRIVING MAY BE DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 
  TO 50 MPH CAN BE EXPECTED. 

* LOCATIONS...AMERICAN FALLS...ABERDEEN...POCATELLO...FORT HALL 
  AND BLACKFOOT 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. GUSTS
AROUND 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
943 
WWUS75 KPIH 092125
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
325 PM MDT MON MAY 9 2016

IDZ019-100200-
/O.EXA.KPIH.HW.W.0001.000000T0000Z-160510T0200Z/
UPPER SNAKE HIGHLANDS-
INCLUDING THE CITIES OF...ST. ANTHONY...ASHTON...ISLAND PARK...
DRIGGS...VICTOR
325 PM MDT MON MAY 9 2016

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* IMPACTS/TIMING...EXTREMELY STRONG SOUTHWEST WINDS WILL CONTINUE
  UP THE SNAKE PLAIN TO ASHTON AND DUBOIS UNTIL 8 PM. DRIVING
  WILL BE DIFFICULT AT BEST FOR ALL VEHICLES...ESPECIALLY ON EAST-
  WEST ROADS. DOWNED POWER LINES...TREES...AND POWER OUTAGES ARE
  POSSIBLE.

* WINDS...SOUTHWEST WINDS OF 40 TO 45 MPH WITH GUSTS OVER 55 MPH
  CAN BE EXPECTED.

* LOCATIONS...IDAHO FALLS...REXBURG...IDAHO NATIONAL LABORATORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ020-100200-
/O.CON.KPIH.HW.W.0001.000000T0000Z-160510T0200Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG
325 PM MDT MON MAY 9 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* IMPACTS/TIMING...EXTREMELY STRONG SOUTHWEST WINDS WILL 
  CONTINUE ACROSS THE ARCO DESERT AND THE UPPER SNAKE PLAIN. 
  DRIVING WILL BE DIFFICULT AT BEST FOR ALL VEHICLES...
  ESPECIALLY ON EAST-WEST ROADS. SIGNIFICANTLY REDUCED 
  VISIBILITY DUE TO BLOWING DUST HAS ALREADY FORCED THE CLOSURE 
  OF INTERSTATE 15 BETWEEN IDAHO FALLS AND ROBERTS. 

* WINDS...SOUTHWEST WINDS OF 40 TO 45 MPH WITH GUSTS OVER 60 MPH 
  CAN BE EXPECTED. 

* LOCATIONS...IDAHO FALLS...REXBURG...IDAHO NATIONAL LABORATORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ017-021-022-100200-
/O.CON.KPIH.WI.Y.0016.000000T0000Z-160510T0200Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...HEYBURN...POCATELLO...
MALAD CITY...OAKLEY...ROCKLAND
325 PM MDT MON MAY 9 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* IMPACTS/TIMING...STRONG WEST TO SOUTHWEST WINDS WILL CONTINUE 
  INTO THIS EVENING. DRIVING MAY BE DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 
  TO 50 MPH CAN BE EXPECTED. 

* LOCATIONS...AMERICAN FALLS...ABERDEEN...POCATELLO...FORT HALL 
  AND BLACKFOOT 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. GUSTS
AROUND 45 MPH ARE POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

VALLE
238 
WWUS75 KPIH 100141
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
741 PM MDT MON MAY 9 2016

IDZ019-020-100245-
/O.EXP.KPIH.HW.W.0001.000000T0000Z-160510T0200Z/
UPPER SNAKE HIGHLANDS-UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...ST. ANTHONY...ASHTON...ISLAND PARK...
DRIGGS...VICTOR...IDAHO FALLS...REXBURG
741 PM MDT MON MAY 9 2016

...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

WINDS HAVE WEAKENED ACROSS THE AREA. THEREFORE THE HIGH WIND
WARNING WILL EXPIRE AT 8 PM.

$$

IDZ017-021-022-100245-
/O.EXP.KPIH.WI.Y.0016.000000T0000Z-160510T0200Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-
INCLUDING THE CITIES OF...BURLEY...RUPERT...HEYBURN...POCATELLO...
MALAD CITY...OAKLEY...ROCKLAND
741 PM MDT MON MAY 9 2016

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

WINDS ARE AND WILL CONTINUE TO WEAKEN ACROSS THE AREA THROUGH THE
REMAINDER OF THE EVENING. THEREFORE THE WIND ADVISORY WILL EXPIRE
AT 8 PM.

$$

VALLE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at May 8, 1:44 AM MDT, 12 hours 15 minutes earlier.

Area forecast discussion, May 8, 1:44 AM MDT, 12 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
144 AM MDT SUN MAY 8 2016

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT. UPPER LOW OVER UT/AZ
LOSING ITS INFLUENCE AS IT CONTINUES TO LIFT EASTWARD AND FILL.
SYNOPTIC FORCING REMAINS WEAK FOR MOST OF TODAY...THOUGH
ISOLATED THUNDERSTORMS STILL POSSIBLE FROM OROGRAPHIC EFFECTS AND
AFTERNOON HEATING. NAM BRING ONE FINAL LOBE OF ENERGY FROM THE
UPPER LOW OVER BEAR LAKE COUNTY LATE TONIGHT AND HITS IT WITH UP
TO AN ADDITIONAL INCH OF RAINFALL...BUT GFS/SREF SIGNIFICANTLY
DRIER. UPPER LOW DEPARTS EARLY MONDAY...BUT ANOTHER LOW LOOKS TO
DROP IN FROM THE NORTHWEST. THIS LOW CARRIES MUCH LESS MOISTURE
AND MAY ONLY TRIGGER ISOLATED THUNDERSTORMS CONFINED MAINLY TO THE
CENTRAL MOUNTAINS ACROSS TO THE ISLAND PARK AREA. THE SNAKE PLAIN
MAY SEE AN INCREASE IN WINDS MONDAY WITH GUIDANCE PUTTING US
SOLIDLY IN WIND ADVISORY CRITERIA. THE UPPER LOW/TROUGH SHOULD
CONTINUE TO CHURN UP SOME SHOWERS/ISOLATED THUNDER THROUGH TUESDAY
NIGHT.  HINSBERGER

.LONG TERM...WEDNESDAY THROUGH SUNDAY...HIGH PRESSURE EXPECTED TO BE
SETTLED TO OUR EAST TO ALLOW FOR MOSTLY SOUTHWESTERLY FLOW ACROSS
OUR REGION AND PRECIP FREE WEATHER. ON THURSDAY A WEAK BACKDOOR COLD
FRONT WILL CLIP THE NORTHERN AREAS OF IDAHO WHICH COULD PROVIDE
SOME SHOWERS ALONG THE MONTANA BORDER AND IN THE CENTRAL
MOUNTAINS. HIGH PRESSURE IS EXPECTED FOR THE REMINDER OF THE WEEK
BEFORE THE NEXT WEATHER SYSTEM IS FORECAST FOR THE WEEKEND. THERE
ARE SOME TIMING DIFFERENCES BETWEEN WEATHER MODELS BUT LOOKS LIKE
THEY ALL SHOW PRECIP COMING INTO THE AREA. NP/HINSBERGER
&&

.AVIATION...A COLD FRONT TO APPROACH THE REGION LATER TONIGHT AND
LIKELY TO BECOME STATIONARY SOMEWHERE OVER IDAHO...MAKING THE
FORECAST A BIT TRICKY. WE ARE EXPECTING THE FRONT TO PASS THROUGH
ALL THE TAF SITES WITH VARYING WIND SPEEDS AND DIRECTIONS IN ITS
WAKE...THE TIMING OF THESE OCCURRENCES ARE WHAT WILL MAKE THE
FORECAST TRICKY. MOSTLY VFR CEILINGS ARE EXPECTED TODAY FOR ALL BUT
BYI AND POSSIBLY SUN THIS MORNING...WITH THE POTENTIAL FOR LOW
STRATUS OR A FOG BANK CREATING IFR CEILINGS DURING THE EARLY TO MID
MORNING HOURS. POTENTIAL FOR ADDITIONAL RAIN SHOWERS AGAIN TODAY
ALONG THE FRONTAL BOUNDARY...SO GREATEST CHANCES EXPECTED AT IDA AND
SUN. NP/HINSBERGER
&&

.PIH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 6:27 PM MDTSpecial Weather StatementPIHBlaine33 min
May 7, 6:53 PM MDTSpecial Weather StatementPIHBlaine22 min
May 8, 2:32 PM MDTSpecial Weather StatementPIHLincoln43 min
May 8, 3:42 PM MDTAreal Flood AdvisoryPIHBlaine2 hr
May 8, 5:48 PM MDTSevere Thunderstorm WarningPIHFremont42 min

Nearby

Wind Advisories in Idaho, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.